# SDR IPXA2016102709952

- Difficulty date: October 5, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FUSELAGE SKIN BETWEEN BS 2132 - 2163 & LONGERONS 33-35R HAS CORROSION.   REPAIRED IAW EA 011-5330-01-A6528 REV. I/R AND EO MD11-5330-62300-A (MAJOR).
